Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had intercourse after period. Started spotting with fever and feeling tired. What is the cause?

Hi I m a 17 year old female I have a question. January 2nd I started my period I had sex on the 4th and 6th of January, well Janury 26th I went pee and when I wiped it was a very light watery pink color I went to bed and the next morning I had a brownish pink dischage that time now Im bleeding a little bit. Ive been feeling really sick, tired more than usual, headches, ive felt like ive been running a fever on and off, I also I have a little bit of trouble going number 2 sometimes. Im just wondering what could cause all this.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Are your periods regular? Secondly was the intercourse protected or unprotected?
These symptoms can be unrelated to intercourse,it might be just simple viral infection giving you the above symptoms of fever and sickness n tiredness.
Regarding brown discharge this could simply be a sign of ovulation or implantation bleeding that means you might be pregnant. Wait for your natural cycle and if they are delayed get a urine pregnancy test done, and consult your doctor for fever and get the relevant tests done.
Answered: Wed, 30 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor